Publications HAL de Carlos,SIMPSON du labo/EPI jad

2019

Article dans une revue

titre
Reflections on $c^2_1= 3c_2$ and other things
auteur
Carlos Simpson
article
Notices of the International Congress of Chinese Mathematicians, 2019, 7 (1), pp.94-96. ⟨10.4310/ICCM.2019.v7.n1.a31⟩
Accès au bibtex
BibTex

2018

Article dans une revue

titre
Classification of categories with matrices of coefficient 2 and order n
auteur
Samer Allouch, Carlos Simpson
article
Communications in Algebra, Taylor & Francis, 2018, 46 (7), pp.3079-3091. ⟨10.1080/00927872.2017.1404081⟩
Accès au bibtex
BibTex
titre
Rank 3 rigid representations of projective fundamental groups
auteur
Adrian Langer, Carlos Simpson
article
Compositio Mathematica, Foundation Compositio Mathematica, 2018, 154 (7), pp.1534-1570
Accès au bibtex
https://arxiv.org/pdf/1604.03252 BibTex

2017

Article dans une revue

titre
Approximate categorical structures
auteur
Abdelkrim Aliouche, Carlos Simpson
article
Theory and Applications of Categories, Mount Allison University, 2017, 32 (44), pp.1522-1562
Accès au bibtex
https://arxiv.org/pdf/1511.01532 BibTex

Pré-publication, Document de travail

titre
An explicit view of the Hitchin fibration on the Betti side for P1 minus 5 points
auteur
Carlos Simpson
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01473602/file/system.pdf BibTex

2016

Chapitre d'ouvrage

titre
Moduli of sheaves
auteur
Nicole Mestrano, Carlos Simpson
article
Development of Moduli Theory---Kyoto 2013, 69, pp.77-172, 2016, Advanced Studies in Pure Mathematics
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01298535/file/ModuliOfSheaves.pdf BibTex

Pré-publication, Document de travail

titre
Constructing Buildings and Harmonic Maps
auteur
Ludmil Katzarkov, Alexander Noll, Pandit Pranav, Carlos Simpson
article
2016
Accès au bibtex
https://arxiv.org/pdf/1503.00989 BibTex
titre
The dual boundary complex of the $SL_2$ character variety of a punctured sphere
auteur
Carlos Simpson
article
2016
Accès au bibtex
https://arxiv.org/pdf/1504.05395 BibTex

2015

Article dans une revue

titre
Classification des matrices associées aux catégories finies
auteur
Samer Allouch, Carlos Simpson
article
Cahiers de topologie et géométrie différentielle catégoriques, 2015, LV, pp.205-240
Accès au bibtex
BibTex
titre
Harmonic maps to buildings and singular perturbation theory
auteur
Ludmil Katzarkov, Alexander Noll, Pandit Pranav, Carlos Simpson
article
Communications in Mathematical Physics, Springer Verlag, 2015, 336 (2), pp.853-903. ⟨10.1007/s00220-014-2276-6⟩
Accès au bibtex
https://arxiv.org/pdf/1311.7101 BibTex

Pré-publication, Document de travail

titre
The dual boundary complex of the $SL_2$ character variety of a punctured sphere
auteur
Carlos Simpson
article
2015
Accès au bibtex
https://arxiv.org/pdf/1504.05395 BibTex

2014

Article dans une revue

titre
Common fixtures of several maps on 2-metric spaces
auteur
Abdelkrim Aliouche, Carlos Simpson
article
Indian Journal of Mathematics, The Allahabad Mathematical Society, 2014, Special Volume Dedicated to Professor Billy E. Rhoades, 56 (2), pp.229-262
Accès au bibtex
BibTex

Communication dans un congrès

titre
Constructing Buildings and Harmonic Maps
auteur
Ludmil Katzarkov, Alexander Noll, Pranav Pandit, Carlos Simpson
article
Algèbre, Géométrie et Physique : une conférence en l'honneur de Maxim Kontsevitch , Jun 2014, Paris, France
Accès au bibtex
https://arxiv.org/pdf/1503.00989 BibTex

2013

Article dans une revue

titre
Seminatural bundles of rank two, degree one and $c_2=10$ on a quintic surface
auteur
Nicole Mestrano, Carlos Simpson
article
Kyoto Journal of Mathematics, Duke University Press, 2013, 53 (1), pp.155-195
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00669217/file/quintic2.pdf BibTex

Chapitre d'ouvrage

titre
Foliations on the moduli space of rank two connections on the projective line minus four points
auteur
Frank Loray, Masa-Hiko Saito, Carlos Simpson
article
D. Bertrand, Ph. Boalch, J.-M. Couveignes, P. Dèbes. Geometric and differential Galois theories, Société Mathématique de France, pp.115-168, 2013, Séminaires et Congrès n° 27
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00547446/file/d4v2.pdf BibTex

2012

Article dans une revue

titre
Fixed points and lines in 2-metric spaces
auteur
Abdelkrim Aliouche, Carlos Simpson
article
Advances in Mathematics, Elsevier, 2012, 229 (1), pp.668-690
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00467238/file/Fixed_Lines.pdf BibTex

2011

Article dans une revue

titre
Obstructed bundles of rank two on a quintic surface
auteur
Nicole Mestrano, Carlos Simpson
article
International Journal of Mathematics, World Scientific Publishing, 2011, 22 (6), pp.789-836. ⟨10.1142/S0129167X11007045⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00414445/file/obsV4.pdf BibTex
titre
Local systems on proper algebraic V-manifolds
auteur
Carlos Simpson
article
Pure and Applied Mathematics Quarterly, International Press, 2011, 7, pp.1675-1760
Accès au bibtex
https://arxiv.org/pdf/1010.3363 BibTex

Ouvrage (y compris édition critique et traduction)

titre
Homotopy theory of higher categories
auteur
Carlos Simpson
article
Cambridge University Press, 19, 2011, New mathematical monographs, 9780521516952
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00449826/file/main.pdf BibTex

2009

Pré-publication, Document de travail

titre
Variations of Mixed Hodge Structure attached to the deformation theory of a Complex Variation of Hodge Structures
auteur
Philippe Eyssidieux, Carlos Simpson
article
2009
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00361369/file/mhtrep.pdf BibTex

2008

Pré-publication, Document de travail

titre
Iterated destabilizing modifications for vector bundles with connection
auteur
Carlos Simpson
article
2008
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00348159/file/madrid.pdf BibTex
titre
Geometricity of the Hodge filtration on the $\infty$-stack of perfect complexes over $X_{DR}$
auteur
Carlos Simpson
article
2008
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00011204/file/geometricity.pdf BibTex

2007

Pré-publication, Document de travail

titre
A weight two phenomenon for the moduli of rank one local systems on open varieties
auteur
Carlos Simpson
article
2007
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00179373/file/wt2.pdf BibTex
titre
Regulators of canonical extensions are torsion: the smooth divisor case
auteur
Jaya Iyer, Carlos Simpson
article
2007
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00159418/file/extensionIM.pdf BibTex
titre
On the classification of rank two representations of quasiprojective fundamental groups
auteur
Kevin Corlette, Carlos Simpson
article
2007
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00130283/file/r2.pdf BibTex
titre
The Chern character of a parabolic bundle, and a parabolic Reznikov theorem in the case of finite order at infinity
auteur
Jaya Iyer, Carlos Simpson
article
2007
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00118656/file/parch2.pdf BibTex

2006

Pré-publication, Document de travail

titre
Katz's middle convolution algorithm
auteur
Carlos Simpson
article
2006
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00107120/file/kmca2.pdf BibTex
titre
A relation between the parabolic Chern characters of the de Rham bundles
auteur
Jaya Iyer, Carlos Simpson
article
2006
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00021918/file/drbundleRev.pdf BibTex

2005

Pré-publication, Document de travail

titre
Files for Gabriel-Zisman localization
auteur
Carlos Simpson
article
2005
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00005547/file/gzfiles.pdf BibTex
titre
Explaining Gabriel-Zisman localization to the computer
auteur
Carlos Simpson
article
2005
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00005549/file/gzexplanation.pdf BibTex

2004

Pré-publication, Document de travail

titre
Formalized proof, computation, and the construction problem in algebraic geometry
auteur
Carlos Simpson
article
2004
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00003021/file/fpccpag.pdf BibTex
titre
Computer theorem proving in math
auteur
Carlos Simpson
article
2004
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00000842/file/br4.pdf BibTex
titre
Set-theoretical mathematics in Coq
auteur
Carlos Simpson
article
2004
Accès au bibtex
https://arxiv.org/pdf/math.LO/0402336 BibTex

2003

Pré-publication, Document de travail

titre
Asymptotics for general connections at infinity
auteur
Carlos Simpson
article
2003
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00000898/file/agci4.pdf BibTex

2001

Pré-publication, Document de travail

titre
Some properties of the theory of n-categories
auteur
Carlos Simpson
article
2001
Accès au bibtex
https://arxiv.org/pdf/math.CT/0110273 BibTex

2000

Pré-publication, Document de travail

titre
Calculating maps between n-categories
auteur
Carlos Simpson
article
2000
Accès au bibtex
https://arxiv.org/pdf/math.CT/0009107 BibTex